Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tbau1191

Double vision side effects Accutane

So I was on 40mg/day Claravis for about 2 months. Maybe a month in I noticed my vision kinda doubling when I'd be watching TV or a movie, especially after a beer or 2. Also when I'd be driving for a bit. Basically whenever I'd be focused on something at a distance for a consistent amount of time. Quality of vision has decreased too in the sense that I feel like i gotta squint more, and lights are little harsher on the eyes too but this isnt a big deal. No real headache issues. I dont wear contacts but do where glasses. And even without my glasses on stuff will double easily so I dont feel like an updated glasses prescription would alleviate this issue. The double vision side effects are pretty annoying and sometimes result in blips of near sightedness where I have to kinda 're-focus' my eyes when reading. I told the derm about this at a checkup and they said its prob no big deal just see the optometrist. Then later that week they called and asked that I stop the treatment until I see the opto...

I've now been off the drug for 6 weeks and the side effect has not changed. I got some eye drops and they help but only a little. But the time is my concern, why this long? Is this normal? Most posts I see on here about vision and Accutane have to do with blurred vision, where I would more describe mine more as 'double vision' or difficult to focus. And most people say it goes away within a couple weeks and this has been longer. I'm seeing the optometrist in 2 weeks (haven't been able to get in sooner bc of life events). Any one have experience with this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×